A note on type P methods of summation
Compositio Mathematica, Volume 22 (1970) no. 1, p. 23-28
@article{CM_1970__22_1_23_0,
     author = {Brown, H. I.},
     title = {A note on type $P$ methods of summation},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {1},
     year = {1970},
     pages = {23-28},
     zbl = {0193.02201},
     mrnumber = {261208},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_1_23_0}
}
Brown, H. I. A note on type $P$ methods of summation. Compositio Mathematica, Volume 22 (1970) no. 1, pp. 23-28. http://www.numdam.org/item/CM_1970__22_1_23_0/

S. Banach [1] Theorie des operation linearies, Monografje Matenatyczne, Warsaw, 1932. | JFM 58.0420.01

E.I. Jürimaë [2] Topological properties of conull summation methods, Tartu. Riikl. Ül. Toim. No. 177 (1965), 43-61. (Russian.)

M.S. Macphail [3] On some recent developments in the theory of series, Canad. J. Math. 6 (1954), 405-409. | Zbl 0055.28903

S. Mazur [4] Eine Anwendung der Theorie der Operationen bei der Untersuchung der Toeplitzschen Limitierungsverfahren, Studia Math. 2 (1930), 40-50. | JFM 56.0906.03

A. Wilanshy [5] An application of Banach linear functionals to summability, Trans. Amer. Math. Soc. 67 (1949), 59-68. | MR 32025 | Zbl 0035.35301

A. Wilansky [6] Distinguished subsets and summability invariants, J. d'Analyse Math. 12 (1964), 327-350. | Zbl 0127.02701

A. Wilansky [7] Functional Analysis, Blaisdell, New York, 1964. | MR 170186 | Zbl 0136.10603

K. Zeller [8] Theorie der Limitierungsverfahren, Berlin, 1958. | MR 118990 | Zbl 0085.04603